# SDR 2007UALA01505

- Difficulty date: May 14, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 52,865 hours, 19,420 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT THE FOLLOWING LOCATIONS:  AISLE EXIT SIGN ON CEILING PANEL AT ROW 13, EXIT SIGN OVER RIGHT OVERWING HATCHES, EXIT SIGN AT LWR FWD CORNER OF RT FWD OW HATCH, EXIT SIGN AT LWR FWD CORNER OF LT AFT OW HATCH, & RT AFT OVERWING SLIDE LIGHT ON EXTERIOR OF ACFT.  REPLACED BATTERY PACK FOR POWER SUPPLY M10568.
